When Rapid Response Becomes Catastrophic: Tumor Lysis Syndrome Following Cisplatin-Etoposide Therapy in Extensive-Stage Small Cell Lung Cancer.
Аннотация
Tumor lysis syndrome (TLS) is an oncologic emergency characterized by severe metabolic derangements resulting from rapid tumor cell breakdown. We present the case of a 66-year-old man with extensive-stage small cell lung cancer (SCLC) involving the mediastinum, pleura, and left upper lobe, who developed TLS shortly after initiation of cisplatin-etoposide chemotherapy. Laboratory evaluation demonstrated hyperuricemia, hyperkalemia, hyperphosphatemia, syndrome of inappropriate antidiuretic hormone secretion (SIADH)-related hyponatremia, and acute kidney injury, consistent with TLS. Imaging revealed extensive intrathoracic disease with a large left pleural effusion and mediastinal involvement. The patient required aggressive electrolyte management and close monitoring following chemotherapy initiation. This case emphasizes the importance of maintaining clinical suspicion for TLS in patients with bulky SCLC receiving cytotoxic therapy and highlights the need for early recognition and prompt intervention.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.